# **Swedish Teachers Programme 2011**

# **Report of Contributions**

Contribution ID: 0 Type: not specified

# **Visit Magnet Test Facility**

Monday 31 October 2011 17:00 (1 hour)

Dinner

Contribution ID: 10 Type: not specified

#### Dinner

Sunday 30 October 2011 19:00 (1 hour)

Contribution ID: 11 Type: not specified

## Questions and answers

Thursday 3 November 2011 11:30 (30 minutes)

Cosmology

Contribution ID: 14 Type: not specified

# Cosmology

Wednesday 2 November 2011 09:40 (40 minutes)

Presenter: JACOBSSON, Richard

Workshop: Build a Cloud Chamber

Contribution ID: 16 Type: not specified

## Workshop: Build a Cloud Chamber

Tuesday 1 November 2011 13:45 (1h 30m)

Presenter: STORR, Mick (CERN)

Contribution ID: 19 Type: not specified

#### **Discover Geneva Treasure Hunt**

Wednesday 2 November 2011 15:00 (4h 30m)

Contribution ID: 21 Type: not specified

# **Programme Dinner**

Wednesday 2 November 2011 19:30 (2h 30m)

Hotel Edelweiss 2, Place de la Navigation

Contribution ID: 26 Type: not specified

#### **Introduction to Accelerators**

Monday 31 October 2011 14:00 (50 minutes)

Presenters: HANSEN, Christian; WILDNER, Elena

Contribution ID: 27 Type: not specified

#### **Welcome to CERN**

Monday 31 October 2011 09:00 (15 minutes)

Contribution ID: 28 Type: not specified

# Objectives of the week

Monday 31 October 2011 09:15 (30 minutes)

**Presenter:** STORR, Mick

Contribution ID: 29 Type: not specified

#### **Introduction to CERN**

Monday 31 October 2011 09:45 (45 minutes)

**Presenter:** JIRDEN, Lennart

Contribution ID: 30 Type: not specified

## Visit Proton source, LINAC 2, LINAC 3, LEIR

Monday 31 October 2011 15:30 (1h 30m)

Review of the day

Contribution ID: 32 Type: not specified

## Review of the day

Monday 31 October 2011 18:00 (45 minutes)

Presenter: STORR, Mick (CERN)

Contribution ID: 33 Type: not specified

## **Introduction to Particle Physics I**

Tuesday 1 November 2011 09:45 (50 minutes)

Presenter: JACOBSSON, Richard

Contribution ID: 34 Type: not specified

#### **Introduction to Experiments**

Tuesday 1 November 2011 11:30 (1 hour)

How do you detect particles? The LHC experiments

Presenter: DANIELSSON, Hans (CERN)

Contribution ID: 37 Type: not specified

#### **Visit CMS**

Tuesday 1 November 2011 15:15 (1h 30m)

Contribution ID: 38 Type: not specified

#### **Visit AMS**

Tuesday 1 November 2011 16:45 (30 minutes)

Review of the day

Contribution ID: 39 Type: not specified

## Review of the day

Tuesday 1 November 2011 18:00 (45 minutes)

Presenter: STORR, Mick (CERN)

Contribution ID: 40 Type: not specified

# Fundamental Physics Questions - Higgs, antimatter, dark matter, etc.

Wednesday 2 November 2011 10:30 (45 minutes)

Presenter: DOSER, Michael

Contribution ID: 41 Type: not specified

## **Answers to questions**

Wednesday 2 November 2011 11:55 (35 minutes)

Contribution ID: 42 Type: not specified

# **Visit Antimatter Factory**

Wednesday 2 November 2011 14:00 (30 minutes)

Presenter: DOSER, Michael

Contribution ID: 43 Type: not specified

# **Visit Computer Centre**

Wednesday 2 November 2011 14:30 (30 minutes)

Contribution ID: 44 Type: **not specified** 

# **Data Challenge**

Thursday 3 November 2011 09:00 (45 minutes)

Presenter: ALANDES PRADILLO, maria

Contribution ID: 45 Type: not specified

## Medical applications at CERN

Thursday 3 November 2011 10:45 (45 minutes)

Presenter: HILLEMANNS, Hartmut (CERN)

Contribution ID: 46 Type: not specified

## **Exploring particles at school with ATLAS**

Thursday 3 November 2011 09:45 (50 minutes)

**Presenter:** JOHANSSON, Erik

Contribution ID: 47 Type: **not specified** 

#### **Workshop Data-Aquisition**

Thursday 3 November 2011 14:00 (4 hours)

Presenters: PETERSEN, Jorgen (CERN); JOOS, Markus (CERN)

Contribution ID: 48 Type: not specified

## **Workshop Controls**

Thursday 3 November 2011 14:00 (4 hours)

Presenters: JIRDEN, Lennart (CERN); CHOCHULA, Peter (CERN)

Contribution ID: 49 Type: not specified

#### **Visit Globe**

Thursday 3 November 2011 14:00 (4 hours)

Contribution ID: 50 Type: not specified

#### **Visit ATLAS**

Thursday 3 November 2011 14:00 (4 hours)

Contribution ID: 51 Type: not specified

## **Aperitif with Swedish scientists**

Thursday 3 November 2011 18:00 (1 hour)

Presenter: STORR, Mick (CERN)

Contribution ID: 55 Type: not specified

#### **Evaluation and conclusion**

Friday 4 November 2011 09:00 (1 hour)

**Presenter:** STORR, Mick

Contribution ID: 56 Type: not specified

# Transport to airport

Friday 4 November 2011 10:50 (20 minutes)

Contribution ID: 62 Type: not specified

## LHC Projects performed by a Swedish fellow

Monday 31 October 2011 14:50 (40 minutes)

**Presenter:** BRUCE, Roderik

Contribution ID: 63 Type: not specified

# Why do we do particle physics research? Varfor forskar vi om elementarpartiklar?

Tuesday 1 November 2011 09:00 (45 minutes)

Presenter: EKELOF, Tord

Contribution ID: 64 Type: not specified

#### **Future accelerators, CLICC**

Wednesday 2 November 2011 11:15 (40 minutes)

**Presenter:** RUBER, Roger

Contribution ID: 65 Type: not specified

#### **Introduction to Particle Physics II**

Tuesday 1 November 2011 10:45 (45 minutes)

Presenter: JACOBSSON, Richard

Contribution ID: 66 Type: not specified

#### **Visit LHC Control Room**

Tuesday 1 November 2011 17:15 (45 minutes)

**Presenter:** SOLLANDER, Peter

Contribution ID: 67 Type: not specified

#### **Visit Microcosmos**

Monday 31 October 2011 10:40 (1h 50m)

Contribution ID: 68 Type: not specified

#### **Introduction to Particle Physics III**

Wednesday 2 November 2011 09:00 (40 minutes)

Presenter: JACOBSSON, Richard